Alert archive / New York / Wind Advisories in 2014
Wind Advisory 1, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Jan 6, 2014, 3:31 AM EST for Franklin County, St. Lawrence County, New York. It took effect at Jan 6, 2014, 9:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2014, 3:31 AM EST (08:31 UTC)
- In effect from
- Jan 6, 2014, 9:00 AM EST
- Expired
- Jan 6, 2014, 2:13 PM EST
- In force
- 5 hr
- Issued by
- NWS Burlington, VT
Counties Franklin County, NY, St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 117 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 517 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WWUS71 KBTV 060831 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 331 AM EST MON JAN 6 2014 NYZ026-027-087-062100- /O.NEW.KBTV.WI.Y.0001.140106T1400Z-140106T2100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 331 AM EST MON JAN 6 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. * LOCATIONS...SAINT LAWRENCE VALLEY OF NEW YORK. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG SOUTHWESTERLY WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING. * IMPACTS...WIND GUSTS MAY BRING DOWN TREE BRANCHES AND CAUSE SCATTERED POWER OUTAGES. TREES MAY BE MORE SUSCEPTIBLE TO DAMAGE DUE TO ICING CONDITIONS EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NEILES
1 follow-up statement
871 WWUS71 KBTV 061913 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 213 PM EST MON JAN 6 2014 NYZ026-027-087-062015- /O.CAN.KBTV.WI.Y.0001.000000T0000Z-140106T2100Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...OGDENSBURG... POTSDAM...GOUVERNEUR 213 PM EST MON JAN 6 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE SAINT LAWRENCE VALLEY. THE THREAT FOR STRONG GUSTY WINDS HAVE DECREASED ACROSS THE SAINT LAWRENCE VALLEY...THEREFORE THE WIND ADVISORY IS CANCELLED. WEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Jan 6, 12:56 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 6, 12:56 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1256 AM EST MON JAN 6 2014
.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE SAINT LAWRENCE VALLEY TONIGHT.
PRECIPITATION WILL SPREAD SOUTH TO NORTH ACROSS THE REGION
STARTING LATE THIS AFTERNOON IN THE FORM OF SNOW...SLEET...AND
FREEZING RAIN. WARMER AIR WILL CHANGE PRECIPITATION OVER TO RAIN
OVERNIGHT...THEN A COLD FRONT ON MONDAY WILL BRING SNOW AND GUSTY
WINDS. COLD PERSIST THROUGH MID WEEK...FOLLOWED BY MODERATING
TEMPERATURES BY THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 1232 AM EST MONDAY...FORECAST CONTINUES TO BE IN GOOD SHAPE
TONIGHT. HAVE ADJUSTED GRIDS TO REFLECT CURRENT OBSERVATIONS AND
RADAR TRENDS. MUCH OF THE REGION CONTINUES TO HOVER RIGHT AROUND
THE FREEZING MARK. LIGHT FREEZING RAIN CONTINUES...BUT SHOULD BE
PERIODIC OVERNIGHT. WARMER AIR PUSHES INTO THE AREA THROUGH THE
OVERNIGHT. PREVIOUS DISCUSSION FOLLOWS.
FORECAST REMAINS GENERALLY ON TRACK. SCATTERED PRECIPITATION
CONTINUES TO PUSH ACROSS THE REGION WITH THE HEAVIEST AREA NOW
ENTERING THE SAINT LAWRENCE VALLEY. COLD SUB-FREEZING AIR MASS
STILL HANGING ON ACROSS A LOT OF THE AREA AS STRONG WIND FIELD
HAVING TROUBLE SCOURING IT OUT. HOWEVER...AS LOW LEVEL WIND FIELD
CONTINUES TO INTENSIFY OVERNIGHT...SHOULD SEE THE LARGER
VALLEYS...DOWNSLOPE REGIONS...AND SOME OF THE HIGHER ELEVATION
LOCATIONS RISE QUICKLY ABOVE FREEZING. THIS HAS BEEN NOTED IN
WATERTOWN NEW YORK WHERE TEMPERATURE HAS RISEN TO 45 DEGREES...AS
WELL AS IN THE DOWNSLOPE REGIONS NEAR RUTLAND...BENNINGTON...AND
EVEN THE WESTERN SLOPES OF THE GREEN MOUNTAINS WHERE TEMPERATURES
NOW RANGE FROM THE MID 30S TO THE LOW 40S. ALSO SEEING SOME
DOWNSLOPE AND GAP WINDS DEVELOPING WITH GUSTS TO 20-30 KNOTS IN
THE LAST FEW HOURS FROM NORTH ADAMS MASSACHUSETTS TO RUTLAND AND
EVEN UP TO WARREN AND BOLTON.
HAVE UPPED ICE ACCUMULATION AMOUNTS IN THE SAINT LAWRENCE VALLEY
TO NEAR A QUARTER OF AN INCH OF ICE AS CHANNELED NORTHEAST FLOW
CONTINUES AND WILL LIKELY KEEP FREEZING RAIN INTO THE EARLY
MORNING HOURS.
PREVIOUS DISCUSSION FROM 700 PM SUNDAY... GOING FORECAST IDEAS IN
GOOD SHAPE. SCATTERED AREAS OF PRECIPITATION CONTINUE TO PUSH
NORTHEASTWARD AND WILL OVERSPREAD THE REGION DURING THE EVENING
HOURS. PRECIPITATION MAY START OUT AS A BRIEF PERIOD OF LIGHT
SNOW/SLEET BEFORE A QUICK TRANSITION OVER TO FREEZING RAIN AND
THEN RAIN. FREEZING RAIN WILL HOLD LONGEST ACROSS THE SHELTERED
VALLEYS OF EASTERN VERMONT AS WELL AS PORTIONS OF THE SAINT
LAWRENCE VALLEY WHERE A CHANNELED NORTHEAST WIND CONTINUES
THROUGH MUCH OF THE NIGHT. ICE ACCUMULATIONS OF A TRACE TO A
TENTH OF AN INCH STILL LOOK GOOD...WITH A FEW LOCALIZED HIGHER
AMOUNTS POSSIBLE. IT IS ALSO IMPORTANT TO NOTE THAT WHILE SURFACE
TEMPERATURES MAY RISE ABOVE FREEZING...THE GROUND TEMPERATURES
WILL LIKELY REMAIN BELOW FREEZING FOR MUCH LONGER GIVEN SOLID
SNOWPACK AND RECENT ARCTIC COLD.
ALSO OF NOTE...STRENGTHENING SOUTH/SOUTHEAST LOW LEVEL JET WILL
MOVE NORTHWARD ACROSS THE REGION OVERNIGHT. THIS WILL INTRODUCE
THE POSSIBILITY FOR GAP WINDS ALONG THE WESTERN SIDE OF THE GREEN
MOUNTAINS. THE FLOW BECOMES VERY BLOCKED OVERNIGHT WITH
STRENGTHENING LOW LEVEL WIND FIELD OUT OF THE SOUTHEAST. HOWEVER
STRONG LOW LEVEL INVERSION WILL REMAIN BELOW THE MOUNTAINTOPS AND
THE STRONGEST WINDS SHOULD REMAIN JUST ABOVE THE INVERSION. THUS
NOT ANTICIPATING A DOWNSLOPE WIND EVENT...HOWEVER LOCALIZED GAP
WINDS OF 40-45 MPH ARE POSSIBLE...PEAKING BETWEEN 03Z AND 10Z.
THE LOW LEVEL JET TURNS MORE SOUTHERLY MONDAY MORNING AHEAD OF
THE FRONTAL PASSAGE...ENDING THE THREAT FOR ANY GAP WINDS.
HOWEVER MAY SEE SOME CHAMPLAIN VALLEY CHANNELING DEVELOP. COULD
SEE GUSTS 20-30 MPH EARLY MONDAY MORNING. LOW LEVEL JET MAXES OUT
AT 60 KNOTS AT 9-12Z...BUT LIMITED MIXING SHOULD KEEP MOST OF
THAT FROM REACHING THE SURFACE. GUSTY SOUTHWEST WINDS POST-
FRONTAL WILL ALSO DEVELOP LATER MONDAY.
&&
.SHORT TERM /7 AM THIS MORNING THROUGH TUESDAY NIGHT/...
AS OF 335 PM EST SUNDAY...BY 12Z MONDAY SURFACE LOW IS NEARLY TO
MONTREAL...AND ENTIRE FORECAST REGION SHOULD BE ABOVE FREEZING
WITH LIQUID RAINFALL. SURFACE LOW CONTINUES TO LIFT NORTH-
NORTHEAST...AND TRAILING COLD FRONT ENTERS SAINT LAWRENCE VALLEY
AFTER 15Z AND MOVES QUICKLY EAST. DURING THIS TIME TEMP INVERSION
DISSIPATES AS AIR COLUMN COOLS...AND STRONGER LOW LEVEL WINDS
ALLOWED TO MIX DOWN. FORTUNATELY THE 70KT PLUS 850 MB JET WILL
HAVE MOVED NORTH...BUT GUST POTENTIAL IN EXCESS OF 40 KTS WILL
REMAIN 12-15Z IN NORTHERN NEW YORK. STRONGEST WINDS JUST AHEAD OF
FRONT...BUT EVEN AFTER FROPA WESTERLY GUSTS 25-35 KTS WILL BE
COMMON THROUGH MONDAY NIGHT.
ANY RAINFALL WILL CHANGE OVER TO SNOW...WEST TO EAST MONDAY...15Z
IN NORTHERN NY...18Z IN THE CHAMPLAIN VALLEY...AND 21Z IN EASTERN
VERMONT. SNOW AMOUNTS LIGHT AS MOST MOISTURE TO THE EAST...1-3
INCHES IN MOUNTAINS AND UP TO AN INCH IN THE VALLEYS. SNOW
SHOWERS LINGER IN THE NORTHEAST KINGDOM...AND SOUTHERN ST.
LAWRENCE/FRANKLIN AND WESTERN ESSEX COUNTIES WILL BE ON THE
FRINGE OF A STRONG LAKE EFFECT SNOW BAND OFF EAST LAKE ONTARIO.
AFTER COLD FRONT ON MONDAY TEMPERATURES FALL BACK TO BELOW
NORMAL...BUT SEASONAL...HIGHS IN THE TEENS AND LOWS NEAR/BELOW
ZERO. WINDS WILL REMAIN BLUSTERY...AND WIND CHILLS WILL BE 5 TO
20 DEGREES BELOW ZERO MONDAY NIGHT AND TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 302 PM EST SUNDAY...STARTING OFF MIDWEEK FOR THE EXTENDED
FORECAST...WESTERLY/ZONAL FLOW OVER THE REGION WEDNESDAY GIVES
WAY TO SFC HIGH PRESSURE FOR THURSDAY...WHICH MODELS PUSH
OFFSHORE THURSDAY NIGHT. WK SHORTWAVE LIFTS OUT OF THE MIDWEST
EARLY FRIDAY MORNING AND ACROSS THE NORTHEAST THRU
FRIDAY...EXITING BY FRIDAY NIGHT. THE START OF NEXT WEEKEND HAS
HIGH PRESSURE BUILDING OVER AREA ONLY TO GIVE WAY AGAIN TO
ANOTHER LOW FOR LATTER PORTION OF THE UPCOMING WEEKEND. MDLS DO
DIFFER ON THIS SYSTEM AS FAR AS TIMING/EXIT OF PRECIP BFR DRIER
AIR RETURNS LATE NEXT SUNDAY. PRECIPITATION FOR THE
EXTENDED...HAS LINGERING LK EFFECT SNOW SHOWERS OVER MAINLY HIR
TRRN/DACKS AS UPPER FLOW SHIFTS FROM WEST TO SOUTHWEST. HIGHEST
POPS OVER DACKS DUE TO PROXIMITY TO LK ONTARIO. EXPECTING LITTLE
ACCUM IN DACKS MAYBE AROUND A LOCALIZED INCH...WITH LITTLE TO
NONE ELSEWHERE. DRY CONDITIONS FOR SFC RIDGE ON THURSDAY.
THURSDAY NIGHT AND FRIDAY WILL HAVE CWA SEEING LIGHT -SW ACTIVITY
AS SHORTWAVE PASSES. AREAL QPF COVERAGE IN LATEST GFS/ECMWF DOES
SHOW DIFFERENCES PROMPTING KEEPING CHANCE POPS FOR NOW...ALTHOUGH
MOST AREAS WILL SEE LIGHT ACCUM...ESPECIALLY IN THE HIR TRRN.
WARM AIR/HIGH PRESSURE ALOFT WILL ALSO AID IN KEEP POPS
LOW...ESPECIALLY ON TAIL-END OF EVENT. HIGH PRESSURE/WAA TO START
THE WEEKEND WILL ALLOW FOR A RW/SW MIX DURING THE DAY AS NEXT
SYSTEM PUSHES THRU THE CWA...EXITING SUNDAY. KEEPING CHANCE POPS
IN W/ CHANCE FOR ACCUM OVERNGT AS TEMPS LWR. CONTINUING INCR TEMP
TREND FOR THE EXTENDED PERIOD W/ GRADUALLY INCR HIGHS/LOWS FROM
INCR WAA W/ SFC RIDGES OFFSHORE. LOOKING FOR HIGHS TO RANGE FROM
THE TEENS AND LOWER 20S ON WED/THURSDAY RISING INTO THE 30S FOR
SAT/SUN. OVERNGT LOWS START OFF IN SINGLE NUMBERS WITH HIGH
PRESSURE OVERHEAD WED NGT...TO THE 20S FOR FRI/SAT NIGHTS.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THROUGH 12Z TUESDAY...STRONG LOW PRESSURE SYSTEM MOVING FROM
NEAR CLEVELAND OH AT 05Z TUE TO WEST OF KMSS BY 12Z TUE WILL BRING
PERIODS OF RAIN WITH LOCALIZED FREEZING RAIN AT MPV AND MSS. LOW-
LEVEL WIND SHEAR WILL ALSO BE A SIGNIFICANT ISSUE WITH STRONG
SOUTHERLY LOW-LEVEL JET OF 50-60KTS BETWEEN 1-2KFT. INCLUDED LLWS
AT ALL TAF LOCATIONS THRU 12-14Z. A COLD FRONT WILL SWEEP EWD
13-16Z BRINGING PERIOD OF MODERATE RAINFALL AND A SWLY WIND SHIFT.
WINDS WILL LOCALLY GUST TO AROUND 40KTS FOLLOWING FRONTAL PASSAGE
AT KMSS 15-19Z BEFORE SLOWLY SUBSIDING. IT/S ALSO WORTH NOTING
THAT TEMPERATURES WILL QUICKLY DROP BEHIND THE FRONT SETTING UP A
FLASH FREEZE SITUATION WHERE ANY STANDING WATER WILL QUICKLY
FREEZE ON PAVED SURFACES. THIS WILL BE AN ISSUE FOR AIRPORT GROUND
OPERATIONS THIS AFTN THROUGH TONIGHT. SOME LINGERING SNOW SHOWERS
OR FLURRIES ARE POSSIBLE BEHIND THE FRONT. ONLY MADE MENTION AT
KSLK WHERE UPSLOPE FLOW AND MOISTURE FROM LAKE ONTARIO WILL RESULT
IN MORE PERSISTENT SNOW SHOWER ACTIVITY IN THE NRN ADIRONDACKS.
OUTLOOK 12Z TUESDAY THROUGH FRIDAY...PERSISTENT LOW-LEVEL
WESTERLY FLOW FROM THE GREAT LAKES COMBINED WITH ARCTIC AIR MASS
WILL MAINTAIN PERIODS OF MVFR/IFR CEILINGS WITH OCCASIONAL SNOW
SHOWER ACTIVITY. DUE TO LAKE EFFECT BANDS...SNOW SHOWERS WILL
LIKELY BE MOST PERSISTENT AT SLK TUESDAY THRU WED MORNING.
THEREAFTER...CONDITIONS SHOULD GENERALLY IMPROVE AS HIGH PRESSURE
BUILDS ACROSS THE AREA LATE WEDNESDAY THRU THURSDAY. A WARM FRONT
MOVING NEWD WILL BRING A CHANCE OF LIGHT SNOW AND MVFR CONDITIONS
THURSDAY NIGHT.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
VTZ001>012-016>019.
NY...WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
NYZ026>031-034-035-087.
&&
SYNOPSIS...HANSON
NEAR TERM...NEILES/MUCCILLI
SHORT TERM...HANSON
LONG TERM...JN
AVIATION...BANACOSHazardous weather outlook, Jan 6, 3:16 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 316 AM EST MON JAN 6 2014 NYZ028-030-031-034-035-VTZ001>003-005-006-008-009-011-016>019-070830- EASTERN CLINTON-SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN- LAMOILLE-WASHINGTON-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 316 AM EST MON JAN 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ004-007-010-012-070830- ESSEX-CALEDONIA-ORANGE-WINDSOR- 316 AM EST MON JAN 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-087-070830- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 316 AM EST MON JAN 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029-070830- SOUTHEASTERN ST. LAWRENCE- 316 AM EST MON JAN 6 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A LAKE EFFECT SNOW BAND WILL SET UP OFF LAKE ONTARIO SPREADING EASTWARD. THROUGH WEDNESDAY 6 TO 10 INCHES OF SNOW IS POSSIBLE ACROSS EXTREME SOUTHERN SAINT LAWRENCE COUNTY...NEAR STAR LAKE AND WANAKENA...AND AREAS SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:01 PM EST | Wind Chill Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 20 hr |
| Jan 6, 4:22 PM EST | Flash Flood Warning | BTV | Clinton, Essex | 6 hr |
Nearby
Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.